| Catalog Number |
PS1160 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 2 devices were not available for evaluation.1 device investigation type has not yet been determined.Evaluation findings (results/components) 2 devices: no findings available / part/component/sub-assembly term not applicable 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 2 devices: product not received 1 device: product disposition is not yet determined additional information 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 3 events for the failure: difficult to open or close.- 3 events had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 2 events for the failure: difficult to open or close.2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99050.Supplemental rationale: corrected data: b5, h1, h6, h11: 3 events were previously reported during the reporting period; however, 1 previously reported event in this report should have been included under mfr report # 3015967359-2026-99141.2 previously reported events are included in this follow-up record.Product return status: 2 devices were not available for evaluation.Evaluation findings (results/components): 2 devices: no findings available / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.